# SDR SWAA2024082310967

- Difficulty date: July 9, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON FLOOR STRUCTURE LOCATED BS695 AND BL0 CENTER SECTION 2024-443240<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED SUPPORT-ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED BS695 AND BL0 CENTER SECTION; IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 273A9110 SHEET 6 REV A; SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED
